Translator Disclaimer
2010 Bounded and Periodic solutions of a Class of Impulsive Periodic Population Evolution Equations of Volterra type
JinRong Wang , W. Wei, X. Xiang
Commun. Math. Anal. 9(1): 32-47 (2010).

Abstract

This paper deals with a class of impulsive periodic population evolution equations of Volterra type on Banach space. By virtue of integral inequality of Gronwall type for piecewise continuous functions, the prior estimate on the $PC$-mild solutions is derived. The compactness of the new constructed Poincaré operator is shown. This allows us to apply Horn's fixed point theorem to prove the existence of $T_{0}$-periodic $PC$-mild solutions when $PC$-mild solutions are ultimate bounded. At last, an example is given for demonstration.

Citation

Download Citation

JinRong Wang . W. Wei. X. Xiang. "Bounded and Periodic solutions of a Class of Impulsive Periodic Population Evolution Equations of Volterra type." Commun. Math. Anal. 9 (1) 32 - 47, 2010.

Information

Published: 2010
First available in Project Euclid: 21 April 2010

zbMATH: 1189.45016
MathSciNet: MR2576913

Subjects:
Primary: 45D05
Secondary: 45N05

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.9 • No. 1 • 2010
Back to Top